Saturday, August 13, 2011

Life off meds.

I rang crisis last night, well apparently I did cos they rang me this morning. I was requesting some medication, my medication or a prescription that would allow me to get some of it back in my ssytem over the weekend.

Anyhow, they cant provide me with anything, which is silly cos if people get worse because they don't give them medication then they will cost them a lot more time and money but go figure, was horrible crisis woman B.

Oh today I am ok anyhow, good I don't want the medication. I received some lorazepam I ordered in the post this morning that is helping calm me and I even got to MDF group today, where obviously I was told that I was withdrawing meds too quickly and they didnt seem convinced by the munchausen thing. It was ok though, people nice but I was struggling to sit still and concentrate on other people so prob came across as a bit rude not listening, an alarm was going off though which too me seemed loud though didnt bother some of them.

Tonight I am going out agian, but I am stopping at a friends , I havent slept since monday/tueday I think - maybe I slept an hour or so tuesday I forget. Anyhow friend will expect me to sleep . I wont have net and I wont be able to wander out. Dont want to go, want to do anything but.




3 comments:

intothesystem said...

I am really, really concerned about you.

You are withdrawing too fast and taking a massive risk to be coming off meds at all. You could easily have a fit as a result of stopping too many anti-convulsants too quickly and are already manic.

It's so sad when you'd been doing well lately. I understand your broodiness and longing for another child, but I still think it's ill-advised. You could ruin everything you do have.

I am angry at your team. Your care-coordinator should have seen the signs when you gave her that money and told her about your meds, yet she has done f-all. Why are they so useless?

Sorry this is so blunt, but I'm worried and think you need to recognise that things aren't going too well.

Take care of yourself. I hope you get some sleep and things settle down. Hopefully it is just an adjustment to withdrawing too fast. xx

NOS said...

Withdrawing from meds can be tricky and sometimes dangerous. I'm glad you called crisis even though they weren't helpful-- it means you were reaching out for help. Be careful! Your health is of utmost importance!

I hope you're able to get some sleep at your friend's house tonight.

Wishing you well,
NOS

La-reve said...

ITS- thank you for your comment for someone who has read and commented for long time your comment is valued. I really dont think there is a medical risk me comign off meds or they wouldn let me do it, they wouldnt not see me for 2 months, or leave me without meds thus cutting even shorter my withdrawal plans.

i did manage to get some sleep last night a couple of hours. I just think they know I dont have bipolar so it is alright.

things were going well, I think and obviously hope they will continue to do so. i am convinced they will.

And I do not find you blunt, I prefer honesty. I dont want anyone to feel they cant say wht they think and feel. and I know you all have my best interests at heart.

PS- I am not manic. I dont feel it. and I dont think I am MANIC depressive.


NOS- Thank you for comment, i got some sleep an hour or two and less fidgety. I dont even rememebr ringing the crisis team, and think someone must have contacted them on my behalf. Crisis are rarely helpful. hope your ok.

LR x